# SDR 2008UALA00301

- Difficulty date: January 16, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 57,412 hours, 21,196 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTS SMOKE IN COCKPIT.   UNABLE TO DUPLICATE ON GROUND.  PERFORMED TEST OF RT AND LT RECIRCULATION FANS, OPS CHECKED EQUIPMENT COOLING FANS, RAN APU WITH AI ON, TRIED DIFFERENT CROSSBLEED CONFIGS, NO ODOR EVER NOTED.  THIS ISSUE NEVER APPEARED AGAIN AFTER 1/16/08.
